Last year when I had a UTI, I was given Cefdinir 300 mg by Teva. I had a seven day supply, one every 12 hours. This time the Pharmacy gave me Cefdinir by Aurobindo. Two days into the dosage, I began having upper abdominal pain. The third day the pain was so bad I had to go to my Urologist again. Since I had already taken Cefdinir by Teva with no problem, he and my Pharmacist suspected it was because of the Manufactor change. The capsules were darker in color, and I do have problems with dye. My doctor sent over a new prescription to my Pharmacist for the same drug but stressed it has to be by Teva. Now the Pharmacy can't get the Teva. Possibly it has been recalled. It's the Aurobindo that should be recalled. My problem is, with my only having one "partial" kidney left, and I am allergic to sulfa of any kind, Cipro, Arithamyacin (not sure of spelling here) and other ones that have dark dye format, and Amoxycillan does not touch my infections, even after a 10 day supply, plus it must be low dose, I am just waiting to see what they have decided to use. In my condition, I should not let this go. I took the Cefdinir by Aurobindo for 2 1/2 days, but I don't believe that was sufficient to clear up the infection. It has been 2 days since I have been off it, and the pain has receded a lot, but now I have a weekend to go through without an antibiotic. I tried myself to surf for antibiotics safe for me, but I am lost there. The Pharmacists says he is waiting for the doctor to call in something else, which probably won't happen now until Monday. Can I get some suggestions for home treatment, aside from drinking lots of water? Or does anyone know about an antibiotic safe for me?
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2011 • 1 answer
Posted 17 Oct 2014 • 1 answer
Posted 19 Jan 2015 • 3 answers
Posted 27 Jan 2016 • 0 answers
Posted 14 days ago • 1 answer